On some extremal problems of approximation theory in the complex plane

  • S. B. Vakarchuk Днепропетр. ун-т им. А. Нобеля


In the Hardy Banach spaces H q , Bergman Banach spaces Hq, and Banach spaces ℬ (p, q, λ), we determine the exact values of the Kolmogorov, Bernstein, Gel’fand, linear, and trigonometric n-widths of classes of functions analytic in the disk |z| < 1 and such that the averaged moduli of continuity of their r-derivatives are majorized by a certain function. For these classes, we also consider the problems of optimal recovery and coding of functions.
How to Cite
Vakarchuk, S. B. “On Some Extremal Problems of Approximation Theory in the Complex Plane”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 56, no. 9, Sept. 2004, pp. 1155-71, https://umj.imath.kiev.ua/index.php/umj/article/view/3832.
Research articles